i an taking actenol for osteoporosis, my lower back was hurting. doctor told me to stop taking for 4 - 6 weeks to see if the pain stopped. it eased up quite a bit. still had a little pain. he wants me to star taking some kind of nasel spray. i am afraid to. back to the actenal, i had 3 bone density test, after the first i started taking actenal, i was taking a liquid calcium that had vitamin k, magnesiu;m, plus silica, bone active red rice, fulvic acid, the second bone test my spine improved considerable, i stoped taking all the vitamins, just tooka calcium pill 600 mg, yogart daily, plus i would drink coffee first thing in the morning, wait an hour than take the actenal. third bone test was same as the first. thats why the doctor wanted to chang the med to fasalmax i didnt want to take this either. can the change in the test be because in wasn taking the med correctly.
Welcome to the Pain Mangement Forum. Our community is support and informational with most of our members experiencing chronic pain for varying reasons. I am not sure how familiar we are with medications for Osteoporosis.
My father has severe osteoporosis and has been or is on many of the medications you noted. Caffeine can interfere with the absorption of calcium or it's supplements. In my opinion it could have contributed to the results of your test.
I am not sure why you do not want to take the nasal spray for osteoporosis. My father has taken it for two months with no side effects. Oral meds made his GI and esophagus issues worse. His PCP gave him an IV infusion of a bone building medication that will last for a year in addition to the nasal spray. You may want to discuss that option with your physician.
What ever you decide to do please do something to treat your osteoporosis. My father's spine is crumbling because he refused to treat it early. He is in severe pain and has lost mobility. He has had 7 compression fractures in as many months. Please don't let this happen to you.
If you have any specific questions feel free to send me a PM. I hope you will let us know how you are doing. I will look forward to your posts.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.